advertisement
Question
Posted by: troubled | 2008/07/16

spotting after abortion

i had a medical abortion 4weeks ago due to medical reasons. the bleeding was medium for 2wks and for the past two weeks am spotting, is this normal. went for my checkup at two weeks after the abortion and was given a 10day antibiotic course just in case i had an infection. am worried abt this spotting which isnt stopping, could anything have gone wrong and when can i expect my next period. was also taking my contraception when on antibiotic, how long should i wait after the course to be completely protected by the pill. when will the hcg level drop to get an accurate preg test result.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is likely to be normal. Your next period should be 4-8 weeks after the abortion. You will not fall pregnant in the first month. Thereafter, a pregnancy test would not be affected by the hormones from the previous pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement